# SDR USAA2009070991772

- Difficulty date: June 22, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 62,990 hours, 28,431 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100193
- Part serial: CG7055
- Condition: Contaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - TRAPPED WATER DETECTED IN RIGHT ELEVATOR UPPER SKIN.  REPAIRED RIGHT ELEVATOR UPPER SKIN IAW A320 SRM 51-77-13.
